# SDR CA140826029

- Difficulty date: August 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 77,513 hours
- Engine: Allsn 501D13D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Regulator Valve
- Part number: 6874199
- Condition: Broken
- Location: Scav Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLUCTUATING POWER SECTION OIL PRESSURE WAS IDENTIFIED DURING UPSHIFT FROM LOW TO HIGH RPM. THE POWER SECTION PRESSURE SCAVENGE PUMP ASSEMBLY WAS REMOVED AND THE POPPET TIP FROM THE PRESSURE REGULATOR VALVE WAS FOUND IN THE RETURN CAVITY OF THE PUMP BLOCKING RETURN OIL TO THE REGULATOR. THE SCAVENGE PUMP ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
